# SDR DHL2002743510

- Difficulty date: November 11, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LT WING LE LOWER STA 130.7 ANGLE CRACKED ABOUT 1 1/2 INCHES LONG.    REMOVED NR 3 LT FLAP IAW B-727 MM 27-81-1. CUTOFF ANGLE LT WING LE STA. 130.7  IAW B-727 SRM 51-10-3.  MADE NEW ANGLE FILLER AND ANGLE REPAIR IAW B-727 SRM 51-40-3.  RE-INSTALLED NR 3 LE FLAP IAW B-727 MM 27-81-1.  LEAK CHECK GOOD IAW B-727 M.M. 30-13-0.
